zbMATH — the first resource for mathematics

On the equation of surfaces of prescribed mean curvature. Existence and uniqueness without boundary conditions. (English) Zbl 0381.35035

35J60 Nonlinear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
53A99 Classical differential geometry
Full Text: DOI EuDML
[1] Bernstein, S.N.: Sur les surfaces définies au moyen de leur courbure moyenne ou totale. Ann. Ec. Norm. Sup.27, 233-256 (1909)
[2] Bombieri, E., Giusti, E.: Unpublished
[3] DeGiorgi, E.: Su una teoria generale della misura (r?1)-dimensionale in uno spazio adr dimensioni. Ann. di Matem. Pura e Appl. IV,36, 191-213 (1954) · Zbl 0055.28504 · doi:10.1007/BF02412838
[4] Emmer, M.: Superfici di curvatura media assegnata con ostacolo. Ann. di Matem. Pura e Appl.109, 371-389 (1976) · Zbl 0336.53003 · doi:10.1007/BF02416969
[5] Federer, H.: Geometric measure theory. Berlin, Heidelberg, New York: Springer 1969 · Zbl 0176.00801
[6] Finn, R.: Remarks relevant to minimal surfaces, and to surfaces of prescribed mean curvature. Journ. d’Anal. Math.14, 139-160 (1965) · Zbl 0163.34604 · doi:10.1007/BF02806384
[7] Finn, R.: A note on the capillary problem. Acta Math.132, 199-205 (1974) · Zbl 0382.76004 · doi:10.1007/BF02392114
[8] Finn, R., Giusti, E.: On non-parametric surfaces of constant mean curvature. Ann. Scuola Norm. Sup. Pisa. (4),4, 13-31 (1977) · Zbl 0343.53004
[9] Giaquinta, M.: Regolarità delle superficiBV(?) con curvatura media assegnata. Boll. U.M.I.8, 567-578 (1973) · Zbl 0274.35028
[10] Giaquinta, M.: On the Dirichlet problem for surfaces of prescribed mean curvature. Manusc. Math.12, 73-86 (1974) · Zbl 0276.35038 · doi:10.1007/BF01166235
[11] Giusti, E.: Boundary value problems for non-parametric surfaces of prescribed mean curvature. Ann. Scuola Norm. Sup. Pisa. (4)3, 501-548 (1976) · Zbl 0344.35036
[12] Hopf, E.: Elementare Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus. Berlin, Sber. Pruss. Akad. Wiss.19, 147-152 (1927) · JFM 53.0454.02
[13] Massari, U., Pepe, L.: Sull’approssimazione degli aperti lipschitziani di ? n con varietà differenziabili. Boll. U.M.I. (4)10, 532-544 (1974) · Zbl 0316.49031
[14] Massari, U., Pepe, L.: Sulle successioni convergenti di superfici a curvatura media assegnata. Rend. Sem. Mat. Padova.53, 53-68 (1975) · Zbl 0358.49020
[15] Miranda, M.: Superfici cartesiane generalizzate ed insiemi di perimetro finito sui prodotti cartesiani. Ann. Scuola Norm. Sup. Pisa18, 515-542 (1964) · Zbl 0152.24402
[16] Miranda, M.: Comportamento delle successioni convergenti di frontiere minimali. Rend. Sem. Mat. Padova38, 238-257 (1967) · Zbl 0154.37102
[17] Miranda, M.: Superfici minime illimitate. Ann. Scuola Norm. Sup. Pisa. (4)4, 313-322 (1977) · Zbl 0352.49020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.